# SDR IPXA2023111483798

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 23,365 hours, 13,897 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT SIDE WSLD (WINDSHIELD) ARCHING WHEN HEAT ON **OII 1** R&R CAPT SIDE WINSHIELD IAW MM 56-11-11. OPS CK OK. MEL CLEARED, PLACARD REMOVED. R&R CAPTS WINDSHIELD. MEL 30-42-01-2 CLEARED. AIRCRAFT UPGRADED TO FULLY OPERATIONAL STATUS BY ALLCAT QUALIFIED AMT
